# SDR GLBA2003041

- Difficulty date: April 2, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 14,526 hours, 18,703 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Out Of Adjust
- Location: Enviro System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENVIRO FAIL.  ADJUSTED PRSOV, OPS CHECK GOOD.
